By the same authors

From the same journal

From the same journal

Stochastic geometric wave equations with values in compact Riemannian homogeneous spaces

Research output: Contribution to journalArticlepeer-review



Publication details

JournalAnnals of Probability
DatePublished - May 2013
Issue number3B
Number of pages44
Pages (from-to)1938-1977
Original languageEnglish


Let $M$ be a compact Riemannian homogeneous space (e.g. a Euclidean sphere). We prove existence of a global weak solution of the stochastic wave equation \mathbf D_t\partial_tu=\sum_{k=1}^d\mathbf D_{x_k}\partial_{x_k}u+f_u(Du)+g_u(Du)\,\dot W$ in any dimension $d\ge 1$, where $f$ and $g$ are continuous multilinear mappings and $W$ is a spatially homogeneous Wiener process on $\mathbb R^d$ with finite spectral measure. A nonstandard method of constructing weak solutions of SPDEs, that does not rely on martingale representation theorem, is employed.

    Research areas

  • stochastic wave equation, , Riemannian manifold, , homogeneous space.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations